# SDR CALA2013081990512

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 91,558 hours, 11,033 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXTREME STRONG ODOR OF FUEL IN CABIN. APPEARS TO BE CENTERED AROUND THE OVERWING AREA.  REPLACED ALL HST FUEL LINES.
